# SDR AU970565

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150B
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 530830
- Condition: Galled
- Location: Engine
- Component: Rroyce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON PIN PLUG LOOSE AND GALLING ON CYLINDER BORE
